# SDR ZW0A0204602

- Difficulty date: April 20, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 45,428 hours, 9,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT THE AFT RT DOOR, AND THE RT OUTSIDE EMERGENCY EXIT LIGHT, WERE INOPERATIVE.  SEATED THE CONNECTOR AT BOTH POWER SUPPLIES.
